I am having sertraline 50mg tablet since 2 days and feeling many side effects like giddiness lazy,inactive and my thinking is suddenly changing some times pain in scrotum finding difficult to be alert while driving is it normal shall i need to persist
Like the answers? Chat privately with the doctor of your choice
Hello, Most of the problems that you have mentioned are not caused by sertraline. It could be coincidental or because of the primary problem for which you are being treated. So please continue the mediation as prescribed by the doctor.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.